Paracetamol & Caffeine
Analgesic & Antipyretic
Enyl Plus: Each tablet contains Paracetamol BP 500 mg & Caffeine BP 65 mg.
Enyl Plus Tablet is an analgesic and antipyretic formulated to give extra pain relief. The tablet is recommended for the treatment of most painful and febrile conditions, for example, headache including migraine, backache, toothache, neuralgia, rheumatic pain and dysmenorrhoea, and relief of the symptoms of colds, influenza and sore throat.
Enyl Plus Tablet: Each box contains 10 x 10 tablets in Alu-PVC blister pack.